# SDR VGCA20211119001

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 580
- Aircraft serial: 318
- Aircraft time: 45,593 hours, 32,483 cycles
- Engine: Allsn 501D13
- Engine time: 4,738 hours, 4,266 cycles
- Propeller: Allsn A6441FN606
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Condition: None
- Component: Phase Synchroni, Allsn
- Component part number: 6506594
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E, A, O

## Discrepancy

DURING TAKE OFF, THE RH ENGINE RPM DROPPED TO 13,400. ENGINE RPM RECOVED WHEN PROP SYNC IS SELECTED OFF
